# SDR A6WA2023012638445

- Difficulty date: November 30, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 60015115
- Condition: Damaged
- Location: Rt Wing
- Part time: 39,454 hours, 38,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET ATTACH STRUCTURE HAS ONE ELONGATED HOLE ON RIB  AND STRAP AT WS404.08.   REPAIRED THE RT WINGLET ATTACH STRUCTURE BY REPLACING STRAP, INSTALLED FREEZE PLUG AND COUNTERBORED FREEZE PLUG. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW  REO 601R-57-31-1410 REV -.
